# SDR CA120927004

- Difficulty date: September 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Part number: 408111906
- Condition: Sheared
- Location: Torque Gear
- Part time: 4,114 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT ILLUMINATED IN FLIGHT.  CHIP PLUGS FOUND TO HAVE METAL CONTAMINATION FROM THE ENGINE GENERATING METAL.  IT HAS BEEN FOUND THAT A TORQUEMETER GEAR ASSY BOLT HEAD WAS SHEARED BEING THE SOURCE OF THE METAL GENERATION.  ENGINE REMOVED.  ENGINE TTSN = 8229.5, ENGINE TTSI = 598.8, 1800 HR INSP, TORQUE METER IDLER GEAR ASSY, PN 4-081-350-18, SN 052524200077, TTSN = 4113.9.
